C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 39/3 (2019)

Strona redakcyjna
Spis treści
Instruction for authors

George E. Chatzarakis

Oscillations of equations caused by several deviating arguments
Opuscula Math. 39 (2019), 321-353   Pełny tekst/Article:   pdf  pdf  (784kB)

Joanna Górska, Zdzisław Skupień

A partial refining of the Erdős-Kelly regulation
Opuscula Math. 39 (2019), 355-360   Pełny tekst/Article:   pdf  pdf  (438kB)

Yuji Hamana, Hiroyuki Matsumoto, Tomoyuki Shirai

On the zeros of the Macdonald functions
 Opuscula Math. 39 (2019), 361-382   Pełny tekst/Article:   pdf  pdf  (572kB)

Meihua, Meiling Guan, Jirimutu

Decomposing complete 3-uniform hypergraph Kn(3) into 7-cycles
Opuscula Math. 39 (2019), 383-393   Pełny tekst/Article:   pdf  pdf  (532kB)

Mitsuhiro Nakao

Remarks on global solutions to the initial-boundary value problem for quasilinear degenerate parabolic equations with a nonlinear source term
Opuscula Math. 39 (2019), 395-414   Pełny tekst/Article:   pdf  pdf  (555kB)

S. Batool Pejman, Shiroyeh Payrovi, Ali Behtoei

Metric dimension of Andrásfai graphs
Opuscula Math. 39 (2019), 415-423   Pełny tekst/Article:   pdf  pdf  (483kB)

Iztok Peterin

The complexity of open k-monopolies in graphs for negative k
Opuscula Math. 39 (2019), 425-431   Pełny tekst/Article:   pdf  pdf  (495kB)

Tomáš Vetrík, Selvaraj Balachandran

General multiplicative Zagreb indices of graphs with given clique number
Opuscula Math. 39 (2019), 433-446   Pełny tekst/Article:   pdf  pdf  (494kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie